MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/0310057x7600400202

Медицинская библиотека · Anaesthesia and intensive care · 1976

Intradermal testing after severe histamine reactions to intravenous drugs used in anaesthesia.

Fisher M M

Клинический случайСтатьяПеревод в очереди

Аннотация

In a series of patients who suffered severe histamine mediated reactions to induction agents and muscle relaxants, intradermal testing enabled the drug involved to be distinguished. The correct use of intradermal testing to give reliable results is discussed and a protocol described. Prausnitz Kustner testing was of little help in confirming the results. A number of patients tested showed high levels of immunoglobulin G (IgG) and it is believed that IgG mediated anaphylaxis may be the mechanism responsible for reactions that have been previously described as anaphylactoid or direct chemical histamine release.

Для цитирования: Fisher M M. Intradermal testing after severe histamine reactions to intravenous drugs used in anaesthesia.. Anaesthesia and intensive care. 1976. DOI: 10.1177/0310057x7600400202.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.